A coroner confirms that the sudden death of a 26 year old was caused due to Covid-19 vaccine-induced myocarditis.

by Marica Micallef

A coroner confirmed that Rory Nairn, a 26 year-old New Zealand plumber, died as a result of myocarditis caused by the Pfizer COVID-19 vaccine.[1]

He died 12 days after receiving the first dose of the vaccine on November 17, 2021.

Coroner Sue Johnson presided over an inquest into Nairn’s death, and the results were made public.

She said: “The cause of [Nairn’s] death was myocarditis, due to vaccination with the ComirnatyTM Pfizer/BioN Tech COVID-19 vaccine.

Johnson relied on expert findings by pathologist Noelyn Hung, who determined that “acute myocarditis” was the direct cause of Nairn’s death.

[Hung] saw that it was not caused by Rory having rheumatic fever or by infection as there was no sign of a bacteria, virus or fungi,” Johnson said. “She also excluded all other known potential causes of myocarditis, for example, certain medicines such as the anti-psychotic medications clozapine and risperidone which can cause myocarditis.

Johnson accepted Hung’s medical opinion that the vaccine caused myocarditis because no other cause could be found after numerous tests.

However, Johnson stated that the investigation into Nairn’s death was “not yet concluded,” and she needed to determine whether it could have been avoided and whether any recommendations were required.

[The only way to avoid death for Nairn was to not take the covid-19 death vaccine.]

The inquiry heard that Nairn reported his chest feeling strange the night he received the jab, as well as heart flutters in the days that followed. But he blamed it on the stress of his upcoming wedding and the purchase of a new home.

Nairn died in the bathroom shortly after planning to go to the hospital the night before. He was taken to the hospital, but he could not be revived.

The pharmacist who vaccinated Nairn said he was not warned about the risk of myocarditis from the Pfizer COVID-19 vaccine.

According to the Ministry of Health, warnings were issued outlining the risk of myocarditis as a rare side effect of the vaccine. [the joke of the day. These Ministries of “Health” always have an excuse ready to safeguard themselves. But I do not remember any Ministry stating this? Did anyone recall Dr Fearne saying that the Covid-19 vaccine might cause myocarditis for example?]

However, the manager of the pharmacy where Nairn was immunized chastised the ministry for putting myocarditis information in small bullet points.

She claimed that medical professionals had been informed about myocarditis, but that due to the volume of information received, she had missed the warning.

As soon as we were notified, all practices were changed. It’s just unfortunate that Mr Nairn had to pass away for that to happen,” she said.

And in the meantime, the death vax continues with its successful extermination program.

[1]https://www.theepochtimes.com/man-died-from-pfizer-covid-19-vaccine-new-zealand-coroner_4741833.html?utm_source=ai&utm_medium=search

Leave a Reply

Your email address will not be published.